# SDR CA960311027

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic
- Condition: Air In System
- Location: Nr 2 Hyd
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)LOSS OF #2 HYDRAULIC PRESSURE. ALTERNATE EXTENSION CARRIED OUT. AIR IN SYSTEM LIKELY DUE TO EXTREME COLD. EVERYTHING ELSE FOUND OK. SYSTEM TO BE BLEED AT EACH "L" CHECK.
